# SDR DHL2005740526

- Difficulty date: April 1, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; SKIN REPAIR DOUBLER STA 318-339 AND STR 1-4L AT LOCATION OF VENTURA AEROSPACE 9G BULKHEAD INST OF EXTERNAL SUPPORT PLATE,( STC;ST00848LA).  REMOVED EXISTING FUSELAGE SKIN REPAIR DOUBLER/FILLER AT STA 318-339 AND STR 4L PER ASTAR EVA NR 5310-044 REV IR.  FABRICATED NEW FILLER FROM 2024-T3 .063 PO 9002149, 39 BY 16 INCHES.  TREATED AND PRIMED PER EVA 5310-044 REV IR AND INSTALLED NEW DOUBLER FILLER AND EXTERNAL SUPPORT PLATE P/N 2942 ON FUSELAGE SKIN BETWEEN STR 4L-5L PER ASTAR EVA NR 5310-044 REV IR WITH 8110-3 DATED 04-03-2005.
